Perfect k-Colored Matchings and (k+2)-Gonal Tilings

Aichholzer, O, Andritsch, L, Baur, K orcid.org/0000-0002-7665-476X et al. (1 more author) (2018) Perfect k-Colored Matchings and (k+2)-Gonal Tilings. Graphs and Combinatorics, 34 (6). pp. 1333-1346. ISSN 0911-0119

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. This is an open access article under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/)
Keywords: Triangulations; Perfect matchings; Temperley–Lieb algebras; Fuss–Catalan algebras
Dates:
  • Accepted: 17 October 2018
  • Published (online): 10 November 2018
  • Published: 1 November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Jan 2022 15:54
Last Modified: 13 Jan 2022 15:54
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00373-018-1967-8

Share / Export

Statistics